# SDR DALA2019122007472

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION STRINGER 42L LOCATED BTW FR 64 TO FR 65 IN AFT CARGO COMPART MENT (SSI 534107). REPLACED SECTION STRINGER REPAIR LOC. ON FR 64 TO FR 65 AND STRINGER 42L IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-41- 13-300-004 FIG 001, SHEET 1 TO 4.
